# SDR AU970070

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: IO349237
- Condition: Melted
- Location: Magneto/Distribu
- Component: Bendix, S6RN1205
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE RH MAGNETO DISTRIBUTOR GEAR MELTED - HT CONTACT SEPARATED FROM GEAR - BEARING FAILED - LARGE PIECE OF SLOW SPEED DISTRIBUTOR GEAR MISSING
